zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
The sampling theory of selectively neutral alleles. (English) Zbl 0245.92009

92B05General biology and biomathematics
62P10Applications of statistics to biology and medical sciences
Full Text: DOI
[1] Crow, J. F.; Kimura, M.: The number of alleles that can be maintained in a finite population. Genetics 49, 725-738 (1964)
[2] David, F. N.; Barton, D. E.: Combinatorial chance. (1962)
[3] Ewens, W. J.: Population genetics. (1969) · Zbl 0177.23702
[4] Ewens, W. J. and Langley, C. 1972. To appear.
[5] Karlin, S.; Mcgregor, J. L.: The number of mutant forms maintained in a population. Proc. 5th berk. Symp. math. Stat. and prob, 415-438 (1967)
[6] Karlin, S.; Mcgregor, J. L.: Addendum to a paper of W. Ewens. Theor. pop. Biol 3 (1972) · Zbl 0245.92010
[7] Wright, S.: Evolution in mendelian populations. Genetics 16, 97-159 (1931)